Access count of this item: 195

Files in This Item:
File Description SizeFormat 
1280_08.pdf334.66 kBAdobe PDFView/Open
Title: 一般的双線型方程式のBacklund変換方程式 (可積分系研究における双線形化法とその周辺)
Authors: 新沢, 信彦  KAKEN_name
広田, 良吾  KAKEN_name
Author's alias: Shinzawa, Nobuhiko
Hirota, Ryogo
Issue Date: Aug-2002
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1280
Start page: 71
End page: 75
Appears in Collections:Bilinear Method in the Study of Integrable Systems and Related Topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.